# SDR CALA2012021600102

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 42,900 hours, 15,059 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 855010
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JUST PASSING 1,000 AGL GOT A AFT CARGO FIRE LIGHT, LIGHT WENT OFF ABOUT 10 SEC.  LIGHT CAME BACK ON SEVERAL TIMES, TESTED AFTER WE LANDED & IT FAILED TEST.  REMOVED AND REPLACED CARGO FIRE DETECTION MODULE, AS PER MM.  REF 26-00-02.  OPS CHECK GOOD.
